# SDR AALA201705029021

- Difficulty date: April 4, 2017
- Submitted: May 3, 2017
- Operation: Air carrier
- Aircraft: N717UW
- Make and model: Airbus A319-112
- Aircraft serial: 1069
- Aircraft time: 48,848 hours, 28,558 cycles
- System (JASC): 5340 · Fuselage Main, Attach Fittings
- Part: Coupling
- Part number: D5347210420000
- Condition: Corroded
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

AIRCRAFT IN BASE MAINTENANCE. CORROSION ON AFT GALLEY COUPLING AT -Y765 AND FR 66. REPLACED COUPLING PER SRM 51-72-11.
